# SDR W8PA971513

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY TRACK LIGHTING AT ROW 4 AND 5 PULLED UP BY PASSENGER.  REINSTALLED AND RECONNECTED EMERGENCY TRACK LIGHTING AT ROWS 4 AND 5, OPS CHECK GOOD.
